# SDR UIEA2021032500713

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,920 hours, 19,457 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED AFTER BLOCK IN.( PERFORMED BITE TEST OF APU CONTROL UNIT IAW AMM 49-61-05. NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST OF APU IAW AMM 49-11-00. NO DEFECTS NOTED. )
